# SDR C2XA09IA254

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 17,668 hours, 13,523 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0202A260
- Condition: Burned
- Location: Cockpit
- Part time: 14,987 hours, 9,309 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLL - FLIGHT 2593 - DURING FLIGHT THE CREW REPORTED THAT THE PFD1 CIRCUIT BREAKER POPPED WITH A CHECK PFD1 MESSAGE ON EICAS AND SMOKE COMING FROM UNDER THE PFD1.  THE AIRCRAFT LANDED AT CLL WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE PFD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
